Katalin Gyarmati
Katalin Gyarmati
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
On a family of pseudorandom binary sequences
K Gyarmati
Periodica Mathematica Hungarica 49 (2), 45-63, 2004
682004
Density and Ramsey type results on algebraic equations with restricted solution sets
P Csikvári, K Gyarmati, A Sárközy
Combinatorica 32 (4), 425-449, 2012
352012
On a problem of Diophantus
K Gyarmati
Acta Arithmetica 97 (1), 53-65, 2001
342001
A superadditivity and submultiplicativity property for cardinalities of sumsets
K Gyarmati, M Matolcsi, IZ Ruzsa
Combinatorica 30 (2), 163-174, 2010
332010
On a pseudorandom property of binary sequences
K Gyarmati
The Ramanujan Journal 8 (3), 289-302, 2004
272004
Equations in finite fields with restricted solution sets. II (Algebraic equations)
K Gyarmati, A Sárközy
Acta Mathematica Hungarica 119 (3), 259-280, 2008
242008
Measures of Pseudorandomness.
K Gyarmati
Finite fields and their applications, 43-64, 2013
222013
On Legendre symbol lattices
K Gyarmati, A Sárközy, CL Stewart
Unif. Distrib. Theory 4 (1), 81-95, 2009
222009
On linear recursion and pseudorandomness
K Gyarmati, A Petho, A Sarkozy
ACTA ARITHMETICA-WARSZAWA- 118 (4), 359, 2005
182005
On generalizations of a problem of Diophantus
Y Bugeaud, K Gyarmati
Illinois Journal of Mathematics 48 (4), 1105-1115, 2004
182004
On shifted products which are powers
K Gyarmati, A Sarkozy, CL Stewart
MATHEMATIKA-LONDON- 49 (1/2; ISSU 97/98), 227-230, 2002
182002
The cross-correlation measure for families of binary sequences.
K Gyarmati, C Mauduit, A Sárközy
Applied algebra and number theory, 126-143, 2014
172014
On a fast version of a pseudorandom generator
K Gyarmati
General theory of information transfer and combinatorics, 326-342, 2006
172006
On the complexity of a family related to the Legendre symbol
K Gyarmati
Periodica Mathematica Hungarica 58 (2), 209-215, 2009
162009
Plünnecke’s inequality for different summands
K Gyarmati, M Matolcsi, IZ Ruzsa
Building bridges, 309-320, 2008
162008
Equations in finite fields with restricted solution sets. I (Character sums)
K Gyarmati, A Sárközy
Acta Mathematica Hungarica 118 (1-2), 129-148, 2008
162008
Measures of pseudorandomness of families of binary lattices, II (A further construction)
K Gyarmati, C Mauduit, A Sárközy
Publicationes Mathematicae 80 (3-4), 479-502, 2012
142012
On the correlation of binary sequences
K Gyarmati
Studia Scientiarum Mathematicarum Hungarica 42 (1), 79-93, 2005
132005
Measures of pseudorandomness of finite binary lattices, III (Qk, correlation, normality, minimal values.)
K Gyarmati, C Mauduit, A Sárközy
Unif. Distrib. Theory 5, 183-207, 2010
122010
Measures of pseudorandomness of finite binary lattices, I. The measures Qk, normality
K Gyarmati, C Mauduit, A Sárközy
Acta Arithmetica 144 (3), 295-313, 2010
122010
The system can't perform the operation now. Try again later.
Articles 1–20